How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Family Physician Your Own Question
Family Physician
Family Physician, Doctor
Category: Medical
Satisfied Customers: 2592
Experience:  Emergency Medicine and Family Practice for over 26 years
1304720
Type Your Medical Question Here...
Family Physician is online now
A new question is answered every 9 seconds

If HIGH TESTOSTERONE LEVELS IN A TEENAGER CAUSE HIM TO ACT

Customer Question

if HIGH TESTOSTERONE LEVELS IN A TEENAGER CAUSE HIM TO ACT OUT VIOLENTLY, is it likely same person will experience violence when receiving these hormone shots as a sixty something patient?
Submitted: 6 months ago.
Category: Medical
Expert:  Dr. David replied 6 months ago.

This is Dr. David

usually high testosterone levels during teenage years cause puberty and addolecent changes in young adults when their brains are not fully developed and their identity are not fully developed

usually this is not a problem at 60 some years of age

at that age, men can often have low testosterone levels and often benefit from testosterone injections to help bring up their levels.

usually it doesn't cause violent acts as an adult

does the person have a history of mental illness or violence at other times?

Related Medical Questions